MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE CATHETER TIP 50ML; SYRINGE, IRRIGATING (NON DENTAL)

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE CATHETER TIP 50ML; SYRINGE, IRRIGATING (NON DENTAL)
Catalog Number 309620
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe catheter tip 50ml package was damaged / defective.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached 50 ml syringe catheter tip ref (b)(4).Lot 5121908 issue: there is a dominant black tape over the item packaging and the syringes with this type of tape are not sealed properly.This item could not be used to due to concern of quality, cleanliness, and patient safety.It was within the same package of others and other syringes in the same box did not look dirty or affected.Additional information provided: for (b)(4).I was given the item on 11/04/2025.2.Correct lot # 5171908 3.There was no damage to the box.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation.It was reported that a dominant black tape was present on the item packaging, and the syringes with this tape were not sealed properly.To support the investigation, four samples and two photographs were provided for evaluation by the quality team.Three samples were in sealed packaging blisters, while one sample was in an opened blister.A visual inspection revealed that the top webs of the packaging blisters had dark-colored tape applied to both sides.The photographs correspond to the samples received.No additional defects or imperfections were observed.This condition may occur during the splicing of two top web rolls if the affected units were not removed from the production flow.A device history record review was conducted for material number 309620, lot 5171908.The review did not identify any quality issues during production that could have contributed to the reported condition, nor were there any related quality notifications.All processes and final inspections were performed in accordance with specification requirements.The samples will be shared with associates for awareness.To date, no similar events have been reported for this lot.Based on the investigation and analysis of the returned samples, the customer¿s reported condition has been confirmed.

Brand Name
BD SYRINGE CATHETER TIP 50ML
Common Device Name
SYRINGE, IRRIGATING (NON DENTAL)
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23756295
Report Number1911916-2025-00782
Device Sequence Number13157693
Product Code KYZ
UDI-Device Identifier00382903096206
UDI-Public(01)00382903096206
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309620
Device Lot Number5171908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/13/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown